# SDR CALA2025090208381

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N27260
- Make and model: Boeing 737-8
- Aircraft serial: 43458
- Aircraft time: 14,108 hours, 4,804 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO ALERT ENG 1 OIL PX TRENDING TOWARD AMBER BAND 56 PSI ON TAKEOFF.   PERFORMED HIGH POWER RUN, ENGINE OIL PRESSURE STABLE AT 47PSI @ 100% N2. OIL PRESSURE WITHIN LIMITS REF AMM 71-00-00.
